MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept RF Probe; Probe, Radiofrequency Lesion
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Airway Obstruction (1699); Hypoxia (1918)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure, the patient experienced airway obstruction and decreased oxygen saturation, which occurred throughout the procedure.The patient was repositioned to a supine position and was assessed and treated by medical staff.The patient's condition improved, and oxygen saturation returned to within normal limits.The procedure was completed as planned.The patient was transferred to the post-anesthesia care unit and was reported to be stable.

Brand Name
Intracept RF Probe
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50204130
Report Number3006630150-2026-05751
Device Sequence Number13346458
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)280326(10)39239848
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number39239848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight240 LB